# SDR F3LA00151

- Difficulty date: July 16, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 655421921
- Part serial: M00340
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - ON APPROACH INTO DEN, FLIGHT CREW REPORTED THREE RED LIGHTS AT GEAR EXTENSION.  RECYCLED GEAR AND RECEIVED THREE GREEN LIGHTS.  MAINTENANCE REPLACED LANDING GEAR HANDLE MODULE.  (M)
